Ask an expert
Question

28 Jul 2005

ladies pls help
Hi there ladies, i wonder if any of you can help me ........my problem is that im suffering with terrible headache, stomach cramps and a bit of nausea now and again.......mostly in the afternoon/evening though.just for background im on triphasil and my last period was last week. i didnt miss a single pill or anything like that. any ideas what this could be.............its like a burning feeling in my stomach. oh and last week i ate some chicken and got a bit sick from that and ive been feeling like this since then
Answer 384 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

Sounds like a tummy bug.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.